My 8 year old grandson has been on strattera and prozac for a year now. About a month ago he starting acting out in very strange ways. He pooped on the floor in the school bathroom and blamed it on someone else, then urinated in the school bathroom and swears in wasn't him. He went into his grandfathers barn and threw plastic bins of collectibles all over and broke things, then took mail out of neighbors mailboxes and threw it in the water in the ditch. This is all coming from a child that was totally normal with understanding right from wrong. We don't understand what's going on!! Help!!!!
Strattera is used to treat ADD/ADHD in both adults and children. However, Prozac is used to treat depression as well as to eliminate or reduce the symptoms of obsessive-compulsive disorder (OCD) and bulimia nervosa (an eating disorder). It is not used to treat ADD/ADHD. Something is missing here .....
Couple of thoughts.
the stuff in the school restroom could have been because were he wanted to go was occupied and he had no other choice. An 8 year old is pretty low on the totem pole when it comes to using the facilities. I wouldn't worry too much about that. although, I do wonder how people found out and reported it. Obviously someone was in there, which makes me think he was forced into the situation.
Most ADHD kids, I think, know right from wrong. Its just that they don't always think about it due to their instantaneous actions and lack of filters. Since he was at his grandfathers, I wonder if he was off his meds? That would explain a lot - and is why margypops made her good recommendation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.